Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying to concieve. Heavy spotting after missing depo shot. Normal?

I m having heavy spotting today 1 week after my missed depo shot. I only had 1 shot as my Dr never informed me of the delay in fertility . Is this spotting normal? And will it take a long time for my period to return? I d like another baby, but age is going against me as I m 36 this year. Does the spotting mean my period is due? Thank you for any advice you can offer.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Depo Shots can cause menstrual irregularities and Amenorrhoea also. But the good thing is that in your case you will soon start your normal cycles. Your spotting may followed by normal period or if not this time, you will see your normal cycle soon. Depo shots causes slow release of Hormone progesterone for three months. Once you stop Depo, there will be withdrawl spotting or bleeding.

You should start Tab Folic Acid .5 mg once in a day from today, and try for pregnancy once you start your normal cycles. If you do not conceive within 3 months of trying normally, you should consult Gynecologist.
Best wishes!
Dr Hamdani
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor